African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 262


Solving singular integral equations of the second kind using Chebyshev polynomials

Vivian Ndfutu Nfor
  • Vivian Ndfutu Nfor
  • Department of Fundamental Science, Higher Technical Teacher Training College, The University of Bamenda, Cameroon.
  • Google Scholar
Pascaline Liakem Ndukum
  • Pascaline Liakem Ndukum
  • Department of Computer Engineering, National Higher Polytechnic Institute, The University of Bamenda, Cameroon.
  • Google Scholar

  •  Received: 02 February 2023
  •  Accepted: 26 September 2023
  •  Published: 31 October 2023


Dardery SM, Allan MM (2013). Numerical solution for a class of singular integral equations. International Journal of Physical Sciences 8(45):2044-2052.


Dezhbord A, Lotfi T, Mahdiani K (2016). A new efficient method for cases of the singular integral equation of the first kind. Journal of Computational and Applied Mathematics 296:156-169.


Eshkuvatov Z, Abdulkawi M, Nik Long N (2012). Numerical solution of FIE of the second kind with Cauchy kernel. Paper presented at the AIP Conference Proceedings.


Kalandiya AI (1975). Mathematical Methods of Two-dimensional Elasticity: Mir Publishers.


Kythe PK, Schäferkotter MR (2004). Handbook of computational methods for integration: CRC Press.


Ladopoulos E (2000). Singular integral equations: linear and non-linear theory and its applications in science and engineering: Springer Science & Business Media.


Mason JC, Handscomb DC (2003). Chebyshev polynomials: Chapman and Hall, CRC, New York.


Okecha GE, Onwukwe CE (2012). On the solution of integral equations of the first kind witsingular kernels of Cauchy-type. Computer Science 7(2):129-140.


Seifia A, Lotfi T, Allahviranloo T, Paripour M (2017). An effective collocation technique to solve the singular Fredholm integral equations with Cauchy kernel. Advances in Difference Equations 2017(1):280.


Setia A (2014). Numerical solution of various cases of Cauchy type singular integral equation. Applied mathematics and computation 230:200-207.


Setia A, Sharma V, Liu Y (2015). Numerical solution of Cauchy singular integral equation with an application to a crack problem. Neural, Parallel, and Scientific Computations 23:387-392.